# SDR C2XA03CL112

- Difficulty date: June 18, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287500601
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CLE FLIGHT 2109 THE CREW REPORTED A BURNING ODOR WHILE TAXIING AND 2BC SIDEWALL LIGHT ASSEMBLY WAS INOPERATIVE.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE SIDEWALL LIGHT HARNESS ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
